# SDR AU980334

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 643873
- Condition: Worn
- Location: Engine Exhaust
- Component: 653443A13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST VALVES P/N 643873 (3 OFF) AND VALVE GUIDE P/N 643767 (1 OFF) WORN BEYOND LIMITS.  CAM FOLLOWERS (5 OFF) P/N 646277 (EXHAUST) AND P/N 628488 (INLET) CORRODED ON FACE.  PART TC:  171.
